# SDR UIEA200900061A

- Difficulty date: November 4, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 30,190 hours, 4,547 cycles
- Engine: Ge CF680C2B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT THRUST REVERSER CORE COWL ON ENG 2 WERE DAMAGED DUE TO WRONG COWL CLOSING SEQUENCE.  COWL REPAIRED IAW EO 4478A100 AND 4471A044.
